Jump to content
CrazyBoards.org

Can changes in medication doses cause changes in affect?


Recommended Posts

I seem to have a flatter affect since cutting my cogentin down from 1 mg twice a day to .5mg twice a day. Whenever i have this issue, i become very self conscious of my appearance/presentation. i seem to get more stares from people. people seem at times disgusted .is there any reason dose changes would cause this?

Edited by Nullo
Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...